Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain during certain movements in upper body. No relief with Ibuprofen and aspirin. Treatment?


I have an issue with the right side of my upper body. I'm not sure if its my ribs or lungs but I have somewhat of a sharp pain when I make certain movements but I does not hurt when I breathe any idea what it could be and how I could treat it? Ibuprofen and asprin have not made a single dent in the pain department for this pain
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

From your description, it looks like a pain of muscle origin involving a group of muscles.
While ibuprofen and aspirin are only pain killers, the addition of a muscle relaxant would help more. I would suggest you apply an ointment containing a pain killer and muscle relaxant combination.

As you have expressed that certain movements when initiated, are painful, please consult a physiotherapist and take an opinion and if required he may advise you to meet an orthopedic surgeon for further investigation and treatment.

Hope this helps.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor